# SDR ASAA0540450

- Difficulty date: September 13, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654655418
- Condition: Corroded
- Location: Fs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND BS 847 SHEAR TIE BETWEEN STRINGERS 26 LEFT AND 27 LEFT CORRODED.  REMOVED DAMAGED SECTION OF SHEAR TIE, FABRICATED AND INSTALLED REPAIR PIECES IAW B737-400 SRM 53-00-07.  (M)
